Touro LA-LD - how should I get rid of skin rash?
- 16 Nov 2009 by gilandokht
- touro la, touro la-ld, skin rash
I use LD for a long time and lately it has affected my skin, what shoul I do?
27 Nov 2009
Discontinue use and see if the side effects go away. If it doesn't then you could probably try an antihistamine such as cetirizine or loratadine. If this doesn't help then please see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i was given 40mg of pepcid in the emergency room for a rash that i have all over my body. the er nurse said i can buy it over the counter. i then ...
1 answer • 12 Mar 2010
when you take phentermine and you get a rash what can you use for the rash can i take benadril for the rash or should i go see a doctor or should i ...
1 answer • 10 Jul 2010
I have a skin rash that looks like rosasha or acne but creams for either of those skin problems have not worked. It is on my face and spreads if I ...
2 answers • 25 Nov 2012
So far it has lasted 9 weeks. I was on amlodipine for high blood pressure for several years. Then my consultant ordered me to double the dose ...
1 answer • 10 Feb 2013
... finished the course six days ago and the rash has been getting steadily worse, and is now up my arms and legs. It doesn't hurt but looks ...
1 answer • 27 Apr 2014